The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (696 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 2, 1986, pp. 179–184
DOI: 10.4171/ZAA/192

Published online: 1986-04-30

Generalized-Analytic Coverings in the Spectrum of a Uniform Algebra

Toma V. Tonev[1]

(1) University of Montana, Missoula, USA

We examine some conditions under which certain parts of a uniform algebra spectrum admit special structures so that Gelfand transforms of algebra elements are generalized-analytic functions.

No keywords available for this article.

Tonev Toma: Generalized-Analytic Coverings in the Spectrum of a Uniform Algebra. Z. Anal. Anwend. 5 (1986), 179-184. doi: 10.4171/ZAA/192